Enumerating maximal bicliques in bipartite graphs with favorable degree sequences
Artikel i vetenskaplig tidskrift, 2014

We propose an output-sensitive algorithm for the enumeration of all maximal bicliques in a bipartite graph, tailored to the case when the degree distribution in one partite set is very skewed. We accomplish a worst-case bound better than previously known general bounds if, e.g., the degree sequence follows a power law.

power law

biclique enumeration

degree sequence

hull operator

analysis of algorithms

Författare

Peter Damaschke

Chalmers, Data- och informationsteknik, Datavetenskap

Information Processing Letters

0020-0190 (ISSN)

Vol. 114 317-321

Styrkeområden

Informations- och kommunikationsteknik

Fundament

Grundläggande vetenskaper

Ämneskategorier

Datavetenskap (datalogi)

Diskret matematik

DOI

10.1016/j.ipl.2014.02.001